EconPapers    
Economics at your fingertips  
 

Characterization of error distributions in time-series regression models

Marc Hallin (), Jana Jureckova and Xavier Milhaud

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Keywords: Admissibility; Characterization of error densities; Equivariance; Time-series regression (search for similar items in EconPapers)
Date: 1998-07
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in: Statistics & probability letters (1998) v.38 n° 4,p.335-345

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Characterization of error distributions in time-series regression models (1998) Downloads
Working Paper: Characterization of error distributions in time series regression models (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127959

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127959

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-06-19
Handle: RePEc:ulb:ulbeco:2013/127959